# SDR WWMA9700009

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Scraper
- Part number: 35134100312A
- Condition: Misinstalled
- Location: Lt Mlg Strut
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, HAD TO USE THE DOWNLOCK RELEASE TO RETRACT THE LANDING GEAR.  MAINTENANCE FOUND THE SCRAPER RING INSIDE THE LEFT MAIN LANDING GEAR STRUT INCORRECTLY  INSTALLED.  REPLACED ALL STRUT SEALS AND  PERFORMED GEAR SWINGS IAW SAAB AMM 32-11-25.
